# SDR AALA202111095358

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323082100151
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L= 0.125 IN, W= 0.075 IN, D= 0.004 IN, ON FORWARD CARGO DOOR CUT OUT FITTING LOCATED FROM FR27 TO FR28 AND S38R. REPLACED FITTING PER SRM 51-72-11-911-001 AND DWG D53231605.
